# SDR ASAA2020092033205

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,980 hours, 15,128 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 10188
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 50,978 hours, 15,127 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD NR AD20201651-NG-36-2.  NR 2 ENG 5TH STAGE BLEED AIR CHECK VALVE FAILED INSPECTION, VALVE REMOVED.  GROUNDED-YES.  REMOVED NR 2 ENG 5TH STAGE BLEED AIR CHECK VALVE, IAW B737-800 AMM 36-11-02-000-801. INSTALLED NR 2 ENG 5TH STAGE BLEED AIR CHECK VALVE, REF AMM 36-11-02-400-801.  OPS CHECK GOOD.  NO LEAKS NOTED.
